Methods and Applications of Analysis

Volume 10 (2003)

Number 1

Asymptotic Analysis of the Radial Minimizers of an Energy Functional

Pages: 67 – 80

DOI: http://dx.doi.org/10.4310/MAA.2003.v10.n1.a4

Author

Yutian Lei

Abstract

The author proves the Wi,p convergence of the radial minimizers uE = (uE1, uE2, uE3) of an energy function as EPSILON goes to 0, and the zeros of the uE1 2 + uE22 are located roughly. In addition, the estimates of the convergent rate of uE3 2 are presented.

Full Text (PDF format)